|Diabetic Blood Sugar 250
Apr 3, 2004
I take trizivir, viread and videx. My last t-cells were over 600 and my VL was non-detectable. I have been pos since 1988 and AIDS diagnosis since 1989. I did AZT for the first 6-8 years. I figure something caused the diabetes. My basic question is how long will my system tolerate the high sugar counts before they will start doing permanent damage to my innards? Thinking of symptoms, they may have been high for up to a month and a half. I only started rechecking them a week ago. Thanks.
| Response from Dr. Henry
HIgh blood sugars can start throwing your system off fairly quickly. I would get that carefully evaluated and set up a treatment/intervention plan with your HIV specialist and/or endocrine doc. Hard to know if your HIV meds are contributing--there is not much data on 5 nuke regimens like you are on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.